Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 42, Number 4 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 42, Number 4 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
Linear differential equations of infinite order
R. D. Carmichael.
Bull. Amer. Math. Soc. 42 (1936), 193-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563271
A necessary condition for approximation by rational functions
J. L. Walsh.
Bull. Amer. Math. Soc. 42 (1936), 219-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563272
Associated algebraic and partial differential equations
J. A. Greenwood.
Bull. Amer. Math. Soc. 42 (1936), 222-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563273
A theorem in the theory of summability
J. D. Hill.
Bull. Amer. Math. Soc. 42 (1936), 225-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563274
Transforms of Fuchsian groups
P. K. Rees.
Bull. Amer. Math. Soc. 42 (1936), 229-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563275
The equation $2^{x} - 3^{y} = d$
Aaron Herschfeld.
Bull. Amer. Math. Soc. 42 (1936), 231-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563276
Some theorems on abstract spaces
R. E. A. C. Paley.
Bull. Amer. Math. Soc. 42 (1936), 235-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563277
On the univalency of Cesàro sums of univalent functions
M. S. Robertson.
Bull. Amer. Math. Soc. 42 (1936), 241-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563278
A recursion formula for the polynomial solutions of a partial differential equation
C. C. MacDuffee.
Bull. Amer. Math. Soc. 42 (1936), 244-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563279
A characterization of null systems in projective space
Richard Brauer.
Bull. Amer. Math. Soc. 42 (1936), 247-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563280
Complexes and manifolds represented by functions of real variables
W. M. Whyburn.
Bull. Amer. Math. Soc. 42 (1936), 255-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563281
Reducible Boolean functions
J. C. C. McKinsey.
Bull. Amer. Math. Soc. 42 (1936), 263-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563282
On generalizations of length and area
J. F. Randolph.
Bull. Amer. Math. Soc. 42 (1936), 268-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563283
On transformations of double series
H. J. Hamilton.
Bull. Amer. Math. Soc. 42 (1936), 275-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563284
On certain two-point expansions of integral functions of exponential type
I. J. Schoenberg.
Bull. Amer. Math. Soc. 42 (1936), 284-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563285